Commentarii Mathematici Helvetici

, Volume 53, Issue 1, pp 93–111 | Cite as

Growth of leaves

  • John Cantwell
  • Lawrence Conlon


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [A-S]Ahlors, L. V. andSario, L.,Riemann Surfaces, Chapter I, Section 6, Princeton Univ. Press, Princeton, N.J., 1960.Google Scholar
  2. [B]Bernoulli, J.,Ars Conjectandi, Basle, 1713.Google Scholar
  3. [C-C1]Cantwell, J. andConlon, L.,Leaf prescriptions for closed 3-manifolds, Trans. A.M.S., to appear.Google Scholar
  4. [C-C2]Cantwell, J. andConlon, L.,Leaves with isolated ends in foliated 3-manifolds, Topology, to appear.Google Scholar
  5. [D]Dorrie, H., 100Great Problems of Elementary Mathematics, Their History and Solution, Dover Publications, Inc., New York, 1965.Google Scholar
  6. [H]Hector, G.,Subexponential leaves, preprint.Google Scholar
  7. [K]Kopell, N.,Čommuting diffeomorphisms, Proceedings of Symposia in Pure Mathematics, XIV, Amer. Math. Soc, Providence, R. I., 1970, 165–184.Google Scholar
  8. [M]Moussu, R.,Sur les feuilletages de codimension un, Thesis, University Paris, 1971.Google Scholar
  9. [Ni]Nishimori, T.,Isolated ends of open leaves of codimension-one foliations, Quart. J. Math. Oxford (3)26 (1975), 159–167.CrossRefMathSciNetGoogle Scholar
  10. [No]Novikov, S. P.,Topology of foliations, (Russian) Trudy. Moskov. Mat. Obsc.14 (1965), 248–278=Trans. Moscow Math. Soc. (AMS Translation), 1965, 268–304.MathSciNetGoogle Scholar
  11. [P1]Plante, J. F.,Measure preserving pseudogroups and a theorem of Sacksteder, Ann. de l'Institute Fourier25 (1) (1975), 237–249.MathSciNetGoogle Scholar
  12. [P2]Plante, J. F.,Foliations with measure preserving holonomy, Ann. Math.102 (1975), 327–361.CrossRefMathSciNetGoogle Scholar
  13. [Ri]Richards, I.,On the classification of noncompact surfaces, Trans. AMS106 (1963), 259–269.CrossRefMathSciNetGoogle Scholar
  14. [Sa]Sacksteder, R.,Foliations and pseudogroups, Amer. J. Math.87 (1965), 79–102.CrossRefMathSciNetGoogle Scholar
  15. [S-S]Sacksteder, R. andSchwartz, A. J.,Limit sets of foliations, Ann. Institute Fourier15 (2) (1965), 201–214.MathSciNetGoogle Scholar
  16. [T]Tischler, D.,On fibering certain foliated manifolds over S 1 Topology9 (1970), 153–154.CrossRefMathSciNetGoogle Scholar
  17. [W]Widder, D.,Advanced Calculus, Prentice-Hall, New York, 1947, p. 130.MATHGoogle Scholar

Copyright information

© Birkhäuser Verlag 1978

Authors and Affiliations

  • John Cantwell
    • 1
    • 2
  • Lawrence Conlon
    • 1
    • 2
  1. 1.St. Louis UniversitySt-louitUSA
  2. 2.and Washington UniversityUSA

Personalised recommendations